# SDR ERAA085145

- Difficulty date: February 13, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N577EH
- Make and model: Skrsky S76A
- Aircraft serial: 760222
- Aircraft time: 15,655 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043050
- Part serial: A17503491
- Condition: Debonded
- Location: M/R Blade
- Part time: 2,808 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN DOUBLER DEBONDING.  KEVLAR SKIN DAMAGE IN ZONE A & D ON SN A175-03491  R & R EXTERNAL DOUBLERS, R & R FWD INT DOUBLERS AND REMOVE AND REBONDED C CHANNEL, REFINISH AND BALANCE.  REPAIRED SKIN DAMAGE ON SN A175-03491.
